# SDR IPXA2015070190741

- Difficulty date: July 1, 2015
- Submitted: July 3, 2015
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 47,043 hours, 15,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACFT SHUTDOWN EMERGENCY EXIT LIGHTS ILLUMINATED WITH SWITCH IN THE OFF POSITION.  EMERGENCY EXIT LIGHTS OPS CHECKED GOOD IAW AMM 33-51-16-962.
